# SDR VNAA202308190008

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS (5EA) STRG 15 RH BTW FS485.00 TO FS669.40 AT PASSENGER CABIN.


SUMMARY: EVALUATED, DUE TO NOT PERMISIBLE DAMAGE ON SIDE SEAT RAILS (5EA´S) STRG 15 RH BTW FS485.00 TO FS669.40 AT PASSENGER CABIN PER CRJ900 SRM 53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 
(CONFG. A12).
